MathSciNet Relay Station
MathSciNet bibliographic data
MR2801624 35Q30 (35A01 35A02 35D35 76N10)
Zhang, Ting; Fang, Daoyuan Random data Cauchy theory for the incompressible three dimensional Navier-Stokes equations. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2827–2837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement